Please use this identifier to cite or link to this item:

Solenogaster Mollusks from Southern California

File SizeFormat 
vol17n3-261-281.pdf8.32 MBAdobe PDFView/Open

Item Summary

Title: Solenogaster Mollusks from Southern California
Authors: Schwabl, Mathilde
Issue Date: Jul 1963
Publisher: University of Hawai'i Press
Citation: Schwabl M. 1963. Solenogaster mollusks from southern California. Pac Sci 17(3): 261-281.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 17, Number 3, 1963

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.